# SDR AALA201804099027

- Difficulty date: April 6, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 65,111 hours, 8,250 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED EMERGENCY LIGHTS FROM 37H THRU 40H ARE INOPERATIVE. RESEATED HARNESS CONNECTOR AT 37H. EMERGENCY LIGHTS AND OPERATIONS CHECK NORMAL PER AMM 33-51-00.
